# SDR TWRA9687

- Difficulty date: July 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N618FF
- Make and model: Boeing 747 212B
- Aircraft serial: 21937
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING DAILY SERVICE, FOUND FLOOR MOUNTED 'EVAC' LIGHT LOOSE, LENSE COVER MISSING AND INOP.  ADJACENT TO SEAT 1H, 1C, 14C, 31H, 39H, 45H AND 62H.  RELAMPED AS NEEDED AND REPLACED LENSE COVERS MM 33-51-00.  (M)
